Translator Disclaimer
2007 On the solvability of some nonclassical boundary-value problem for the Laplace equation in the plane corner
Nataliya Vasylyeva
Adv. Differential Equations 12(10): 1167-1200 (2007).

Abstract

We study the nonstationary boundary-value problem for the Poisson equation in a plane corner with a dynamic boundary condition on the one part of the corner and the Dirichlet condition on the other part. We prove one-to-one solvability of the problem in weighted Hölder spaces and obtain the corresponding coercive estimates. These estimates will be useful to solve a free boundary problem.

Citation

Download Citation

Nataliya Vasylyeva. "On the solvability of some nonclassical boundary-value problem for the Laplace equation in the plane corner." Adv. Differential Equations 12 (10) 1167 - 1200, 2007.

Information

Published: 2007
First available in Project Euclid: 29 April 2013

zbMATH: 1153.35092
MathSciNet: MR2362267

Subjects:
Primary: 35J25
Secondary: 35B30, 35B45, 35C15, 35R35

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.12 • No. 10 • 2007
Back to Top